Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 41, NWS Wilmington, OH

April 9, 20154 counties in Ohio; Campbell County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 9, 2015, 6:21 PM EDT for 4 counties in Ohio; Campbell County, Kentucky. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2015, 6:21 PM EDT (22:21 UTC)
Expired
Apr 9, 2015, 7:00 PM EDT
In force
39 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Campbell County, KY, Butler County, OH, Clermont County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 42 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 6:30 PM EDTHAIL 0.5Madeira, OHHAIL WITH 40MPH WIND GUSTS
Apr 9, 6:38 PM EDTHAIL 0.753 Sw Montgomery, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 2:26 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WUUS51 KILN 092221
SVRILN
KYC037-OHC017-025-061-165-092300-
/O.NEW.KILN.SV.W.0041.150409T2221Z-150409T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
  SOUTHERN WARREN COUNTY IN SOUTHWEST OHIO...
  EASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN BUTLER COUNTY IN SOUTHWEST OHIO...
  NORTHERN CAMPBELL COUNTY IN NORTHERN KENTUCKY...

* UNTIL 700 PM EDT.

* AT 618 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM
  LOCATED NEAR DOWNTOWN CINCINNATI...MOVING NORTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  DAMAGING HAIL UP TO GOLF BALL SIZE...

* LOCATIONS IMPACTED INCLUDE...
  HIGHLAND HEIGHTS...
  FORT THOMAS...
  RIVERBEND AND CONEY ISLAND...
  NORWOOD...
  ANDERSON TOWNSHIP...
  READING...
  MADEIRA...
  SHARONVILLE...
  BLUE ASH...
  WEST CHESTER...
  MILFORD...
  BATAVIA...

IN ADDITION...SOUTHGATE...WOODLAWN...DAYTON...SILVER GROVE...LUNKEN
AIRPORT...MELBOURNE...GOLF MANOR AND FRUIT HILL ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 6 AND 42 IN OHIO...
I-75 BETWEEN MILE MARKERS 10 AND 24 IN OHIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3903 8448 3930 8447 3939 8434 3949 8398
      3926 8400 3925 8399 3912 8401 3903 8431
TIME...MOT...LOC 2220Z 243DEG 41KT 3911 8455

HAIL...1.75IN
WIND...60MPH

$$

HATZOS
3 follow-up statements
454 
WWUS51 KILN 092233
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
633 PM EDT THU APR 9 2015

KYC037-092243-
/O.CAN.KILN.SV.W.0041.000000T0000Z-150409T2300Z/
CAMPBELL KY-
633 PM EDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CAMPBELL COUNTY HAS
BEEN CANCELLED...

THE STORM HAS MOVED NORTHEAST INTO HAMILTON AND CLERMONT COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3905 8442 3906 8443 3911 8444 3912 8445
      3912 8448 3930 8447 3939 8434 3949 8398
      3926 8400 3924 8399 3912 8401 3903 8430
TIME...MOT...LOC 2233Z 243DEG 41KT 3918 8438

$$

OHC017-025-061-165-092300-
/O.CON.KILN.SV.W.0041.000000T0000Z-150409T2300Z/
BUTLER OH-HAMILTON OH-WARREN OH-CLERMONT OH-
633 PM EDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHERN CLERMONT...SOUTHERN WARREN...EASTERN HAMILTON AND
SOUTHEASTERN BUTLER COUNTIES...

AT 631 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 
LOCATED NEAR SILVERTON...MOVING NORTHEAST AT 45 MPH. TRAINED 
SPOTTERS HAVE REPORTED HAIL OF UP TO ONE AND A HALF INCHES IN 
DIAMETER WITH THIS STORM.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
HALF DOLLAR SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
SHARONVILLE...BLUE ASH...WEST CHESTER...MILFORD...BATAVIA...
LOVELAND...MASON...KINGS ISLAND AND MORROW.

IN ADDITION...KENWOOD...MOUNT CARMEL...WITHAMSVILLE...INDIAN HILL...
TERRACE PARK...SUMMERSIDE...MONTGOMERY AND WILLOWVILLE ARE NEAR THE
PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 6 AND 42...
I-75 BETWEEN MILE MARKERS 10 AND 24...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3905 8442 3906 8443 3911 8444 3912 8445
      3912 8448 3930 8447 3939 8434 3949 8398
      3926 8400 3924 8399 3912 8401 3903 8430
TIME...MOT...LOC 2233Z 243DEG 41KT 3918 8438

HAIL...1.25IN
WIND...60MPH

$$

HATZOS
359 
WWUS51 KILN 092243
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT THU APR 9 2015

OHC017-092252-
/O.CAN.KILN.SV.W.0041.000000T0000Z-150409T2300Z/
BUTLER OH-
643 PM EDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER COUNTY HAS
BEEN CANCELLED...

THE STORM HAS MOVED OUT OF BUTLER COUNTY.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3911 8438 3934 8435 3940 8428 3942 8422
      3949 8399 3930 8401 3926 8400 3924 8399
      3912 8401 3908 8431
TIME...MOT...LOC 2242Z 243DEG 41KT 3920 8428

$$

OHC025-061-165-092300-
/O.CON.KILN.SV.W.0041.000000T0000Z-150409T2300Z/
HAMILTON OH-WARREN OH-CLERMONT OH-
643 PM EDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHERN CLERMONT...SOUTHERN WARREN AND EASTERN HAMILTON
COUNTIES...

AT 640 PM EDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE 
A SEVERE THUNDERSTORM. THIS STORM IS LOCATED NEAR 
MIAMIVILLE...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
HALF DOLLAR SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
LOVELAND...MASON...KINGS ISLAND AND MORROW.

IN ADDITION...SOCIALVILLE...MULBERRY...DAY HEIGHTS...MOUNT REPOSE...
LANDEN...LOVELAND PARK...OWENSVILLE AND SPRINGVALE ARE NEAR THE PATH
OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 17 AND 42...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3911 8438 3934 8435 3940 8428 3942 8422
      3949 8399 3930 8401 3926 8400 3924 8399
      3912 8401 3908 8431
TIME...MOT...LOC 2242Z 243DEG 41KT 3920 8428

HAIL...1.25IN
WIND...60MPH

$$

HATZOS
689 
WWUS51 KILN 092256
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
656 PM EDT THU APR 9 2015

OHC025-061-165-092305-
/O.EXP.KILN.SV.W.0041.000000T0000Z-150409T2300Z/
HAMILTON OH-WARREN OH-CLERMONT OH-
656 PM EDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLERMONT...SOUTHERN
WARREN AND EASTERN HAMILTON COUNTIES WILL EXPIRE AT 700 PM EDT...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3911 8438 3934 8435 3940 8428 3942 8422
      3949 8399 3930 8401 3926 8400 3924 8399
      3912 8401 3908 8431
TIME...MOT...LOC 2255Z 243DEG 41KT 3927 8411

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 5:05 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Apr 9, 5:05 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EDT THU APR 9 2015

.SYNOPSIS...
OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO TONIGHT
AHEAD OF AN APPROACHING COLD FRONT. HIGH PRESSURE WILL BUILD INTO
THE AREA BEHIND THE FRONT ON FRIDAY. DRY AND SEASONABLE
TEMPERATURES ARE EXPECTED THROUGH THE FIRST PART OF THE WEEKEND.
&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
INITIAL WAVE OF THUNDERSTORMS ASSOCIATED WITH MID LEVEL VORT MAX
IS SHIFTING OFF TO OUR EAST THIS AFTERNOON. AS WE GET ON THE BACK
SIDE OF THIS...EXPECT AT LEAST SOME LULL IN THE PCPN THROUGH LATE
AFTERNOON. HOWEVER...IN SOUTHERLY FLOW AND SOME SUNSHINE...TEMPERATURES
JUST TO OUR SOUTH HAVE PUSHED WELL INTO THE 80S THIS AFTERNOON. AS
A RESULT...SOME GOOD SURFACE BASED INSTABILITY IS IN PLACE JUST TO
OUR SOUTH AND THIS WILL LIKELY WORK UP INTO SOUTHERN PORTIONS OF
OUR FA THROUGH LATE AFTERNOON. WE ARE SEEING SOME ISOLATED TO
SCATTERED DEVELOPMENT OFF TO OUR SOUTHWEST AND THINK SOME OF THIS
COULD MAKE ITS WAY EASTWARD INTO OUR SOUTHERN FA OVER THE NEXT
FEW HOURS. AS A RESULT...WILL PLAN ON KEEPING SVR WATCH #40 UP IN
OUR AREA AT LEAST FOR THE NEXT COUPLE OF HOURS TO SEE HOW THINGS
PROGRESS. SHOWERS AND THUNDERSTORMS SHOULD THEN BECOME MORE
WIDESPREAD FROM WEST TO EAST LATER THIS EVENING INTO THE OVERNIGHT
HOURS AS BETTER FORCING ASSOCIATED WITH THE FRONT MOVES INTO OUR
AREA. SEVERE THREAT TONIGHT WILL BE DEPENDENT ON HOW MUCH
INSTABILITY WE WILL BE ABLE TO MAINTAIN AS WE HEAD INTO TONIGHT.
WOULD EXPECT TO SEE A WEAKENING TREND IN THE STORMS AS THEY WORK
THEIR WAY EAST TOWARD OUR AREA TONIGHT. HOWEVER...BOTH 0-1 KM AND
0-3 KM SHEAR PROFILES WILL REMAIN CONDUCIVE FOR SEVERE STORMS TO
MAKE THEIR WAY INTO OUR AREA ASSUMING WE ARE ABLE TO MAINTAIN
ENOUGH INSTABILITY. HEAVY RAIN WILL ALSO CONTINUE TO BE A
POSSIBILITY AS PWS REMAIN IN THE 1.25 TO 1.5 INCH RANGE AHEAD OF
THE FRONT. WILL CONTINUE WITH FFA THROUGH TONIGHT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
WE COULD SEE A FEW LINGERING SHOWERS OR THUNDERSTORMS ACROSS OUR
EAST INTO FRIDAY MORNING BEFORE DRIER AIR MOVES IN ON THE BACK
SIDE OF THE FRONT THROUGH THE DAY. IN SOME CAA...EXPECT HIGHS ON
FRIDAY ONLY IN THE LOW TO MID 60S. A FAIRLY STRONG SHORT WAVE WILL
PIVOT ACROSS THE SOUTHERN GREAT LAKES FRIDAY NIGHT WITH AN
ASSOCIATED LOW LEVEL TROUGH AXIS WORKING DOWN INTO OUR AREA.
MOISTURE IS FAIRLY LIMITED...BUT SUPPOSE WE COULD SEE A FEW LIGHT
SHOWERS DEVELOP ACROSS OUR FAR NORTH OVERNIGHT. SURFACE HIGH
PRESSURE WILL THEN BUILD INTO THE REGION WITH DRY CONDITIONS ON
SATURDAY. TEMPS COULD DROP DOWN INTO THE UPPER 30S BOTH FRIDAY
NIGHT AND/OR SATURDAY NIGHT WITH SOME RADIATIONAL COOLING. &&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
SURFACE HIGH PRESSURE WILL PUSH EAST SUNDAY ALLOWING CLOUDS AND
MOISTURE TO START THEIR RETURN TO THE AREA. ON MONDAY ANOTHER
DISTURBANCE WILL PUSH TO THE EAST ACROSS SOUTHERN CANADA BRINGING
ANOTHER COLD FRONT THROUGH THE AREA MONDAY EVENING. AHEAD OF THE
FRONT MOISTURE LEVELS CLIMB TO NEAR 1.40" ON THE GFS WITH THE BEST
UPPER LEVEL SUPPORT TO THE NORTH (AS SUPPORTED BY OMEGA FIELD).
SURFACE CONVERGENCE AND MOISTURE VALUES STILL LOOK GOOD ENOUGH TO
PROVIDE A CHANCE OF RAIN ACROSS THE AREA.

BEHIND THE FRONT TUESDAY MORNING HIGH PRESSURE WILL BRIEFLY MOVE
INTO THE AREA ALLOWING FOR TUESDAY TO DRY OUT A BIT. WEDNESDAY
MORNING ANOTHER SHORTWAVE WILL MOVE TO THE NORTHEAST BRINGING THE
CHANCE OF RAIN BACK TO THE AREA. SOUTHWEST FLOW IN THE UPPER LEVELS
WILL KEEP THE PATTERN ACTIVE THROUGH THURSDAY AS MULTIPLE UPPER
LEVEL DISTURBANCES MOVE OVERHEAD.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A PERIOD OF THUNDERSTORMS EXPECTED IN THE MODERATELY UNSTABLE AIRMASS
IN WARM SECTOR THIS AFTN. SOME OF THESE STORMS MAY CONTAIN HAIL
AND STRONG WIND GUSTS. HAVE CIGS AND VSBYS DROPPING INTO MVFR
CATEGORY IN THESE STORMS BUT IF A STRONG CORE GOES OVER ANY
AIRPORT THEN IFR CONDITIONS WILL BE OBSERVED. EXPECT A GENERAL LULL
IN CONVECTIVE ACTIVITY THIS EVENING WITH VFR CONDITIONS.

EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS AHEAD OF A COLD
FRONT WHICH IS EXPECTED TO MOVE ACROSS ALL TERMINALS LATE TONIGHT.
A PERIOD OF MVFR CIGS IS EXPECTED IN THE WAKE OF THIS FRONT IN
LOW LEVEL CAA

SOUTHWEST WINDS WILL GUST UP TO 26 KTS THIS AFTN. WINDS SHOULD
DIMINISH SOMEWHAT TOWARDS 00Z WITH A LULL IN CONVECTIVE ACTIVITY.
IN THE WAKE OF THE SFC COLD FRONT EXPECT GUSTY WEST WINDS WITH
GUSTS UP TO 28 KTS FRIDAY.
.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...HAINES
AVIATION...AR
Hazardous weather outlook, Apr 9, 4:13 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT THU APR 9 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-101200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
413 PM EDT THU APR 9 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WIND
GUSTS AND LARGE HAIL. AN ISOLATED TORNADO CANNOT BE RULED OUT. IN
ADDITION...SOME OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Apr 9, 4:40 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             WAVERLY                 39.13N 82.98W
04/09/2015  E0.88 INCH       PIKE               OH   PUBLIC

&&

KC
Local storm report, Apr 9, 4:44 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             WAVERLY                 39.13N 82.98W
04/09/2015  E0.88 INCH       PIKE               OH   PUBLIC

&&

KC
Special weather statement, Apr 9, 5:05 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EDT THU APR 9 2015

INZ073>075-080-092130-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-
505 PM EDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT RIPLEY...SOUTHERN DEARBORN...
OHIO AND SWITZERLAND COUNTIES THROUGH 530 PM EDT...

AT 504 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF REXVILLE...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VERSAILLES...OSGOOD...
MILAN...DILLSBORO AND AURORA.

ALSO...REXVILLE...NEW MARION...HOLTON...MOOREFIELD...PLEASANT...
BENHAM...AVONBURG...CROSS PLAINS...OTTER VILLAGE AND MOUNT STERLING
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3903 8545 3919 8533 3921 8489 3907 8489
      3906 8490 3904 8489 3885 8489 3874 8521
      3891 8521 3891 8544 3891 8545

HATZOS
Special weather statement, Apr 9, 5:27 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
527 PM EDT THU APR 9 2015

INZ074-075-KYZ091-OHZ077-092200-
OHIO IN-DEARBORN IN-BOONE KY-HAMILTON OH-
527 PM EDT THU APR 9 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HAMILTON...
BOONE...DEARBORN AND OHIO COUNTIES THROUGH 600 PM EDT...

AT 525 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MOORES HILL TO BEAR BRANCH...MOVING NORTHEAST AT 45
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DILLSBORO...RISING
SUN...BRIGHT...AURORA...GREENDALE...HIDDEN VALLEY...HARRISON...
LAWRENCEBURG...BURLINGTON AND CLEVES.

ALSO...COLD SPRINGS...BEAR BRANCH...FARMERS RETREAT...MANCHESTER...
MOUNT SINAI...MILTON...PATE...NEW ALSACE...HARTFORD AND DOVER ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3930 8494 3930 8464 3893 8473 3891 8513
      3918 8507

HATZOS
Local storm report, Apr 9, 6:01 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
601 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     1 WSW BROWNSVILLE       39.93N 82.28W
04/09/2015                   LICKING            OH   LAW ENFORCEMENT

            TREES DOWN AT US-40 AND OPEN WOODS ROAD

&&

KC
Local storm report, Apr 9, 6:14 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
614 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             BURLINGTON              39.02N 84.72W
04/09/2015  E0.75 INCH       BOONE              KY   PUBLIC

            REPORTED FROM BROADCAST MEDIA

&&

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:36 PM EDTSpecial Weather StatementILNHamilton24 min
Apr 8, 8:38 PM EDTAreal Flood AdvisoryILNAdams, Brown3 hr
Apr 8, 8:43 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Madison, Miami, Union3 hr
Apr 8, 8:52 PM EDTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Hamilton, Warren23 min
Apr 8, 9:03 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Hocking, Licking, Pickaway3 hr
Apr 8, 9:08 PM EDTAreal Flood AdvisoryILNAdams, Pike, Scioto5 hr
Apr 8, 9:39 PM EDTAreal Flood AdvisoryILNClermont2 hr
Apr 8, 10:18 PM EDTSevere Thunderstorm WarningILNAdams, Brown27 min
Apr 8, 10:46 PM EDTAreal Flood WarningILNButler, Hamilton12 hr
Apr 9, 2:51 AM EDTSpecial Weather StatementILNUnion24 min
Apr 9, 2:53 AM EDTSpecial Weather StatementILNDelaware, Union37 min
Apr 9, 3:47 AM EDTSpecial Weather StatementILNFayette28 min
Apr 9, 4:25 AM EDTSpecial Weather StatementILNMadison35 min
Apr 9, 6:01 AM EDTAreal Flood AdvisoryILNLicking3 hr
Apr 9, 10:05 AM EDTSpecial Weather StatementILNMiami40 min
Apr 9, 10:41 AM EDTSpecial Weather StatementILNChampaign34 min
Apr 9, 11:49 AM EDTSpecial Weather StatementILNShelby26 min
Apr 9, 1:48 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton27 min
Apr 9, 1:55 PM EDTSpecial Weather StatementILNClinton35 min
Apr 9, 2:15 PM EDTSpecial Weather StatementILNBrown30 min
Apr 9, 2:24 PM EDTSpecial Weather StatementILNBrown36 min
Apr 9, 2:27 PM EDTSpecial Weather StatementILNFayette33 min
Apr 9, 2:34 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland24 min
Apr 9, 2:41 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland, Pickaway, Ross34 min
Apr 9, 2:47 PM EDTRiver Flood WarningILNPickaway64 hr
Apr 9, 2:58 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross32 min
Apr 9, 3:17 PM EDTSpecial Weather StatementILNPike28 min
Apr 9, 3:27 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Ross, Scioto33 min
Apr 9, 3:28 PM EDTSpecial Weather StatementILNFairfield32 min
Apr 9, 3:55 PM EDTSevere Thunderstorm WarningILNLicking20 min
Apr 9, 4:05 PM EDTSpecial Weather StatementILNHocking25 min
Apr 9, 5:57 PM EDTSevere Thunderstorm WarningILNButler, Hamilton33 min
Apr 9, 6:23 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren37 min
Apr 9, 6:46 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery22 min
Apr 9, 6:56 PM EDTSpecial Weather StatementILNClinton34 min
Apr 9, 7:33 PM EDTSpecial Weather StatementILNClinton27 min
Apr 8, 9:14 PM EDTAreal Flood AdvisoryILNGrant, Owen3 hr
Apr 8, 10:12 PM EDTSpecial Weather StatementILNLewis, Mason33 min
Apr 9, 12:46 PM EDTSpecial Weather StatementILNCarroll29 min
Apr 9, 1:02 PM EDTSpecial Weather StatementILNCarroll, Gallatin, Grant, Owen28 min
Apr 9, 1:19 PM EDTSpecial Weather StatementILNGreenup26 min
Apr 9, 1:28 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more32 min
Apr 9, 2:02 PM EDTSpecial Weather StatementILNGrant, Owen28 min
Apr 9, 2:49 PM EDTSevere Thunderstorm WarningILNGrant, Owen, Pendleton26 min
Apr 9, 5:27 PM EDTSpecial Weather StatementILNBoone33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.